Access count of this item: 61

Files in This Item:
File Description SizeFormat 
0942-10.pdf546.79 kBAdobe PDFView/Open
Title: P進L関数と、正規整数底についての或る問題(群スキームの変形と整数論への応用)
Authors: 市村, 文男  KAKEN_name
Author's alias: Ichimura, Humio
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 124
End page: 133
URI: http://hdl.handle.net/2433/60151
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.